Back to Search Start Over

Generalizations of Levinson-type inequalities via new Green functions and Hermite interpolating polynomial

Authors :
Awais Rasheed
Khuram Ali Khan
Josip Pečarić
Ðilda Pečarić
Source :
Journal of Inequalities and Applications, Vol 2024, Iss 1, Pp 1-19 (2024)
Publication Year :
2024
Publisher :
SpringerOpen, 2024.

Abstract

Abstract In this study, Levinson-type inequalities for the class of n-convex ( n ≥ 3 $n \geq 3$ ) functions are generalized using new Green functions and the Hermite interpolating polynomial involving two types of data points. Some estimations for novel functionals are derived using f-divergence. Furthermore, different inequalities involving Shannon entropies are presented.

Details

Language :
English
ISSN :
1029242X
Volume :
2024
Issue :
1
Database :
Directory of Open Access Journals
Journal :
Journal of Inequalities and Applications
Publication Type :
Academic Journal
Accession number :
edsdoj.fa25b5c33bb4aa68145ef6c50d60d28
Document Type :
article
Full Text :
https://doi.org/10.1186/s13660-024-03146-w